Illinois Journal of Mathematics

Intrinsically $(n-1)$-dimensional cellular decompositions of $S^{n}$

Robert J. Daverman and Dennis J. Garity

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 670-690.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046255

Digital Object Identifier
doi:10.1215/ijm/1256046255

Mathematical Reviews number (MathSciNet)
MR720101

Zentralblatt MATH identifier
0506.57009

Subjects
Primary: 57P99: None of the above, but in this section
Secondary: 54B15: Quotient spaces, decompositions 57N60: Cellularity

Citation

Daverman, Robert J.; Garity, Dennis J. Intrinsically $(n-1)$-dimensional cellular decompositions of $S^{n}$. Illinois J. Math. 27 (1983), no. 4, 670--690. doi:10.1215/ijm/1256046255. https://projecteuclid.org/euclid.ijm/1256046255


Export citation